# SDR AALA20100609DFW04

- Difficulty date: June 8, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 32,474 hours, 15,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT ROWS 23 AND AFT CAME ON WHEN POWER ON SHIP REMOVED.  RECYCLED EMERGENCY EXIT LIGHT SWITCH AND MAIN AIRCRAFT BATTERY SWITCH.  OPS CHECKED NORMAL.
